Translator Disclaimer
September 2013 Invariance properties of almost disjoint families
M. Arciga-Alejandre, M. Hrušák, C. Martinez-Ranero
J. Symbolic Logic 78(3): 989-999 (September 2013). DOI: 10.2178/jsl.7803160

Abstract

We answer a question of Garcia-Ferreira and Hrušák by consistently constructing a MAD family maximal in the Katětov order. We also answer several questions of Garcia-Ferreira.

Citation

Download Citation

M. Arciga-Alejandre. M. Hrušák. C. Martinez-Ranero. "Invariance properties of almost disjoint families." J. Symbolic Logic 78 (3) 989 - 999, September 2013. https://doi.org/10.2178/jsl.7803160

Information

Published: September 2013
First available in Project Euclid: 6 January 2014

zbMATH: 1317.03032
MathSciNet: MR3135509
Digital Object Identifier: 10.2178/jsl.7803160

Subjects:

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 3 • September 2013
Back to Top